# SDR 95ZZZW493

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Main Gear
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR STAYED DOWN COULD FEEL THE YAW, SHOWED GEAR GEAR INTRANSIT.  CLEANED ICE FROM GEAR, SWUNG GEAR SEVERAL TIMES.  (W)
